# SDR IPXA2023062893532

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB238230
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FUEL QUANTITY CONTROL UNIT HAS A BROKEN O/B ATTACHMENT ANGLE.REPLACED BROKEN ANGLE AT THE R/H WING FUEL QUANTITY CONTROL UNIT ATTACHMENT  IAW 51-33-01 AND DWG ARB2382. (MINOR)
